Does Turkesterone cause gyno?
Since Turkesterone has grown in popularity and so many people have seen huge muscle and strength gains from it, many people think it is a typical steroid. Steroids like testosterone alter your hormone profile drastically and these hormone imbalances are what cause Gyno. If your estrogen levels double while taking a steroid like testosterone, you may develop gynecomastia which is the enlargement of breast tissue directly behind your nipple. Most people call this Gyno and it can be extremely embarrassing.
So does Turkesterone cause Gyno?
Turkesterone is not a normal steroid. Turkesterone is a 100% natural plant steroid which the plant releases when stressed. Human have receptors in our brain for plant steroids. We have no idea why we have these receptors, but we do. But activating these receptors with Turkesterone has no effects on hormone levels. So it will not raise your testosterone or estrogen levels. Without a change in hormone levels or creating a hormone imbalance, Turkesterone can not cause gyno or Gynecomastia.
So No, Turkesterone does not cause Gyno or Gynecomastia.